New Jersey, 2014Flooding in New Jersey, April 1, 2014
April 1, 2014 · NWS PHI · 4 events in 4 counties and zones
Creek and river flooding from the heavy rain that occurred from the evening of March 29th into the evening of March 30th persisted through the evening and night of April 1st in parts of Burlington, Gloucester, Salem and Somerset Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Creek and river flooding from the heavy rain that occurred from the evening of March 29th into the evening of March 30th persisted through the evening and night of April 1st in parts of Burlington, Gloucester, Salem and Somerset Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 31, 8:50 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 31, 8:50 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
950 PM EDT MON MAR 31 2014
.SYNOPSIS...
HIGH PRESSURE WILL SLIDE ACROSS OUR AREA TONIGHT AND THEN MOVE
OFFSHORE TUESDAY. A LOW PRESSURE SYSTEM IN THE UPPER MISSISSIPPI
VALLEY WILL MOVE INTO CANADA, WITH AN ASSOCIATED COLD FRONT PASSING
ACROSS OUR REGION EARLY WEDNESDAY. THE FRONT IS THEN FORECAST TO
STALL JUST SOUTH OF OUR AREA THE REST OF THE WEEK. ANOTHER LOW
PRESSURE SYSTEM EMERGING FROM THE ROCKIES WILL MOVE NORTHEASTWARD
THROUGH THE GREAT LAKES AND SAINT LAWRENCE VALLEY, WITH ITS COLD
FRONT PASSING THROUGH OUR REGION SATURDAY. HIGH PRESSURE SHOULD THEN
START BUILDING EAST SUNDAY, REACHING OUR AREA MONDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
OUR REGION WILL BE BETWEEN WEATHER SYSTEMS TONIGHT AS THE PESKY
WEEKEND STORM CONTINUES TO MOVE FARTHER OUT TO SEA. MEANWHILE, AN
IMPRESSIVE STORM IS MOVING ACROSS THE MIDWEST. SURFACE HIGH PRESSURE
ALONG WITH A NARROW UPPER-LEVEL RIDGE BETWEEN THESE TWO SYSTEMS WILL
MOVE OUR OUR AREA THROUGH THE OVERNIGHT. THIS WILL ALLOW FOR
LESSENING WINDS AS THE PRESSURE GRADIENT CONTINUES TO RELAX AND THE
MIXING WEAKENS.
THE MODEL GUIDANCE AND FORECAST SOUNDINGS SHOW A RATHER DRY AIRMASS
ACROSS THE AREA. SOME WAA ESPECIALLY WELL TO OUR WEST ALONG WITH AN
UPPER-LEVEL JET WILL TEND TO TOSS SOME HIGH LEVEL CLOUDS OUR WAY,
HOWEVER OVERALL THE SKY SHOULD BE MAINLY CLEAR. AS THE SURFACE HIGH
CRESTS OVER OUR AREA OVERNIGHT, WE MAY BE ABLE TO DECOUPLE
ESPECIALLY AT THE MORE SHELTERED LOCALES. AS THE WINDS CONTINUE TO
DIMINISH, THE TEMPERATURES WILL ALSO DROP FASTER WITH THE LOSS OF
MIXING. THIS IS ALREADY TAKING PLACE WHERE THE WINDS HAVE DIMINISHED
FASTER. OVERALL THOUGH IT WILL BECOME CHILLY ACROSS THE AREA. AS FOR
LOW TEMPERATURES, A BLEND OF THE NAM/GFS MOS WAS USED AND THEN SOME
TWEAKS WERE MADE. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST
OBSERVATIONS AND THEN SOME ASSISTANCE WITH THE LAMP/LAV GUIDANCE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
WEAK SURFACE HIGH PRESSURE AND UPPER-LEVEL RIDGING IS FORECAST TO
EXTEND ALONG THE EAST COAST THROUGH THE DAYTIME TUESDAY, LEADING
TO A PLEASANT FIRST DAY OF APRIL. AMPLE SUNSHINE WILL PREVAIL
ACROSS THE REGION THROUGH THE DAY, WITH SOME HIGH CLOUDS MOVING IN
FROM THE WEST. WITH THE WEAK SURFACE HIGH PRESSURE ACROSS THE
REGION, WINDS WILL BE LIGHTER THROUGH THE DAY AND UNDER 10 MPH.
ALSO ON THE PLUS SIDE, DAYTIME TEMPERATURES ARE EXPECTED TO BE
NEAR TO SLIGHTLY ABOVE AVERAGE, WITH HIGHS MAINLY IN THE LOWER TO
MIDDLE 60S, BUT COOLER 50S ARE EXPECTED AT THE COAST AND INTO THE
POCONOS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE GFS INITIALIZATION LOOKED BETTER THAN THE WRF-NMMB AGAIN AND THE
925MB AND 850MB ERRORS ON THE WRF-NMMB REMAIN LARGER (SOME 2C) THAN
THE GFS IN BOTH DIRECTIONS. THERMALLY WE DID NOT USE THE LATTER. THE
12Z GFS RUN ITSELF LOOKS TO HAVE FEEDBACK PROBLEMS WHICH LEADS TO A
MUCH STRONGER SFC LOW IN THE OHIO VALLEY BY THURSDAY MORNING. SO
THROUGH WEDNESDAY NIGHT THE GFS IS CLOSE TO MODELING CONSENSUS,
BUT BEYOND THAT WE WENT MUCH CLOSER TO A WPC/EC/UKMET BLEND. THE
CAN GGEM HAS A SIMILAR SOLUTION, BUT IS ABOUT 6-12 HOURS SLOWER.
OVERALL THERE IS NOT MUCH CHANGE TO THE IDEA OF A WET SECOND HALF
OF THE WEEK WITH SPECIFIC HUMIDITY LEVELS PEAKING CLOSE TO 3SD ON
FRIDAY OFF THE 12Z GEFS.
THE MOISTURE ASSOCIATED WITH THE APPROACHING COLD FRONT IS CONTINUING
TO RUN ON FUMES AS IT APPROACHES ON TUESDAY NIGHT. WHILE
INSTABILITY ALOFT IS STILL FORECAST TO PASS ACROSS OUR CWA,
MOISTURE CONTINUES TO BE FORECAST TO BE SORELY MISSING. OUR
FORECAST WILL REMAIN DRY. BECAUSE CLOUDINESS IS NOT EXPECTED TO BE
BOUNTIFUL, WE HAVE A WINDOW OF OPPORTUNITY FOR RADIATIONAL
COOLING. MIN TEMPS, ESPECIALLY IN OUTLYING AREAS REFLECT THIS.
ON WEDNESDAY THE COLD FRONT SHOULD START STALLING AS IT WORKS ITS
WAY THROUGH OUR CWA. THE CURRENT PACIFIC SYSTEM WILL BE ONSHORE BY
THEN AND THE DEVELOPING CONUS TROFFING IS FORECAST TO BRING SOME
GULF COAST MOISTURE IN AN ANAFRONTAL FASHION INTO OUR CWA. BY THEN
THE CONVECTIVE FEEDBACK LOOK TO THE GFS IS STARTING. THERE IS SOME
NARROWING, OF GEOGRAPHICAL DIFFERENCES AND TIMING FROM YESTERDAY,
BUT NOT ENOUGH TO BE MORE CONFIDENT THAN AVERAGE. HIGHEST POPS AND
LOCATION ARE A MODELING CONSENSUS. THE LATEST ECMWF IS FASTEST AND
FURTHEST SOUTH WHILE THE LATEST CAN GGEM IS SLOWEST. A HIGH
PRESSURE SYSTEM BUILDING OVER SOUTHEAST CANADA IS EXPECTED TO
BRING SOME DRY AIR INTO OUR FORECAST AREA, BUT THIS COMPLICATES
THE EXTENT AND ALSO THE LATITUDE OF THE PCPN SHOT. THE PREDICTED
UPSTREAM 500 MB RIDGING IS NOT THAT STRONG TO PREVENT PCPN FROM
GETTING INTO OUR CWA. IT LOOKS LIKE ONE OF THOSE SCENARIOS WHERE A
SHOT OF PCPN CAN SNEAK THROUGH THE CRACKS BEFORE RIDGING
REAMPLIFIES FOR A WHILE AS THE CONUS TROF DEEPENS FURTHER.
MAX TEMPS ARE RATHER BULLISH SOUTH WHERE NO PCPN IS PREDICTED TO
OCCUR AND PREDICTED 850MB/925MB TEMPS WOULD SUPPORT UPPER 70S.
THEN WE SEGUE CLOSER AND CLOSER TO STAT GUIDANCE BLENDING AND LOWER
CONFIDENCE FOR LOCATIONS FARTHER TO THE NORTH.
THIS TENUOUS BATTLE BETWEEN COOLER DRY AIR TO THE NORTH AND
ADVANCING MOISTURE FROM THE SOUTHWEST IS PREDICTED TO CONTINUE ON
WEDNESDAY NIGHT AND THURSDAY. SO WHILE POPS ARE KEPT FOR BOTH
WEDNESDAY NIGHT AND THURSDAY, THE RAIN IS NOT EXPECTED TO BE AS
PROLONGED NOR AS HEAVY AS THE PAST WEEKEND. AS MENTIONED ABOVE,
BRIEF RIDGING MIGHT ALSO GIVE OUR CWA A 12-18HR "POP" BREAK. GIVEN
THE HIGH LOCATION, WE NOW ARE MORE CONSERVATIVE WITH BOTH MIN AND
MAX TEMPS.
THERE REMAINS BETTER CONSENSUS TOWARD THE END OF THE WEEK AS THE
PACIFIC SYSTEM MOVES INTO THE GREAT LAKES AND THE SURFACE LOW'S WARM
FRONT TRIES TO MOVE THROUGH OUR CWA WITH ITS COLD FRONT TO FOLLOW
EARLY SATURDAY. THIS REMAINS THE MOST LIKELY PERIOD FOR HEAVIER AND
MORE WIDESPREAD RAIN. HIGHEST POPS ARE FRIDAY NIGHT PRECEDING THE
COLD FRONT. THE DP/DT ON THUNDER FOR FRIDAY NIGHT LOOKS LESS THAN
YESTERDAY, SOME MODELS SHOWING NO POTENTIAL AT ALL, SO WE WILL HOLD
OFF FOR NOW. IF THUNDER POTENTIAL OVER OR NEAR OUR CWA INCREASES,
THIS WILL HEIGHTEN THE CHANCE FOR HEAVY RAIN AND INCREASE OUR
CONCERN ABOUT FLOODING. 06Z GEFS AND 00Z NAEFS MMEFS ENSEMBLE
DATA SHOW THE CHANCE FOR A COUPLE OF FORECAST POINTS TO REACH
FLOOD STAGE. 12Z GEFS IS DRIER AND WEAKER WITH THE FEEDBACK LOW
WHICH CURRENTLY GIVES THE GFS THE WETTEST SOLUTION. OVERALL TOO
MUCH UNCERTAINTY LACK OF NON-GFS OP MODEL CORROBORATION TO START
MENTIONING IN THE HWO TODAY.
SATURDAY MAY VERIFY DRIER, BUT WE HAVE GREATER CONFIDENCE FOR
SUNDAY. THEN THE PATTERN LOOKS TO WASH, RINSE, REPEAT EARLY NEXT
WEEK WITH PCPN FROM TH NEXT SYSTEM POSSIBLY ARRIVING AS SOON AS
MONDAY NIGHT.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
OVERNIGHT...VFR, WITH SOME HIGH CLOUDS AT TIMES. NORTH-NORTHWEST
WINDS DIMINISHING TO LESS THAN 10 KNOTS. THE WINDS SHOULD BECOME
LIGHT AND VARIABLE AT MANY OF THE TERMINALS BY DAYBREAK.
TUESDAY...VFR, WITH SOME INCREASE IN HIGH LEVEL CLOUDS. LIGHT AND
VARIABLE WINDS OVERALL FOR AWHILE IN THE MORNING, THEN BECOMING
SOUTH OR SOUTHEAST AT 5 TO 8 KNOTS DURING THE AFTERNOON.
OUTLOOK...
TUESDAY NIGHT...VFR. SOME MVFR CIGS POSSIBLE NORTHWEST OF THE
TERMINALS LATE.
WEDNESDAY AND WEDNESDAY NIGHT...MVFR POSSIBLE AT TIMES WITH
PRECIPITATION RIDING ALONG FRONTAL BOUNDARY.
THURSDAY AND THURSDAY NIGHT...PREDOMINATELY MVFR AND POSSIBLY IFR
AT TIMES AS GREATER CHANCES FOR PCPN ALONG FRONTAL BOUNDARY.
FRIDAY THROUGH SATURDAY...MVFR TO IFR AT TIMES AS THE MOST
WIDESPREAD PCPN SHOULD MOVE THROUGH. IMPROVEMENT TO VFR POSSIBLE
ON SATURDAY AS THE DAY PROGRESSES, BUT TIMING CONFIDENCE IS LOW.
&&
.MARINE...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL BUILD ACROSS OUR AREA
OVERNIGHT. THIS WILL CONTINUE TO RELAX THE PRESSURE GRADIENT WITH
THE WINDS ALREADY DIMINISHING QUITE A BIT. THE FORECAST SOUNDINGS
INDICATE PERHAPS A LITTLE UPTICK IN THE WINDS FOR A TIME OVERNIGHT,
HOWEVER THIS MAY BE OVERDONE GIVEN A QUICKER DIMINISHING SO FAR THIS
EVENING. GIVEN THAT THE TRENDS ARE DOWNWARD AND ARE ANTICIPATED TO
CONTINUE TO DO SO, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.
OTHERWISE, THE SURFACE HIGH WILL EASE TO OUR EAST TUESDAY WITH THE
WINDS TURNING FROM THE NORTHEAST TO THE SOUTHEAST. THE WINDS AND
SEAS HOWEVER ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA
THROUGH TUESDAY.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY NIGHT...SUB SMALL CRAFT ADVISORY
CONDITIONS EXPECTED WITH A RELATIVELY WEAK PRESSURE
PATTERN.
FRIDAY THROUGH SATURDAY...SMALL CRAFT ADVISORY CONDITIONS COULD
RETURN FIRST FROM THE INCREASING ONSHORE FLOW, THEN WITH THE
TIGHTENING PRESSURE GRADIENT BETWEEN APPROACHING COLD FRONT AND
THE HIGH PRESSURE TO OUR NORTHEAST AND FINALLY IN THE COLD AIR
ADVECTION FLOW ONCE THE FRONT MOVES THROUGH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...GIGI/GORSE/NIERENBERG
NEAR TERM...GORSE
SHORT TERM...KLINE
LONG TERM...GIGI
AVIATION...GIGI/GORSE/NIERENBERG
MARINE...GIGI/GORSE/NIERENBERG
Hazardous weather outlook, Mar 31, 2:28 PM EST, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT MON MAR 31 2014
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-011930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
328 PM EDT MON MAR 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-011930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
328 PM EDT MON MAR 31 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flood, Burlington
- When
- April 1, 12:00 AM EST to 9:30 PM EST
- Where
- Burlington County, 0.47 mi ENE of Ewansville to 0.37 mi NNE of Smithville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.983, -74.722
The runoff from waves of heavy precipitation caused minor flooding along the North Branch Rancocas from the late evening of March 30th through the late evening of April 1st. The North Branch Rancocas at Pemberton was above its 2.5 foot flood stage from 1045 p.m. EDT on March 30th through 1030 p.m. EDT on April 1st, and it crested at 2.65 feet at 530 p.m. EDT on March 31st. Event precipitation totals included 3.08 inches in Moorestown Township, 3.06 inches in Riverton, 2.96 inches in Mount Laurel Township, 2.85 inches in Tabernacle Township, 2.81 inches in Medford Lakes, 2.73 inches in Burlington, and 2.70 inches at WFO Mount Holly.
Flood, Salem
- When
- April 1, 12:00 AM EST to 11:30 PM EST
- Where
- Salem County, 0.66 mi S of Brotmanville to 0.05 mi SSE of Brotmanville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.510, -75.080
The runoff from waves of heavy precipitation caused minor flooding along the Maurice River from the evening of March 31st to the early morning of April 2nd. The Maurice River at Norma was above its 4 foot flood stage from 745 p.m. EDT on March 31st through 1230 a.m. EDT on April 2nd, and it crested at 4.06 feet at 945 a.m. EDT on April 1st. Event precipitation totals included 3.04 inches in Pittsgrove Township, 2.81 inches in Woodstown and 2.46 inches in Pennsville Township.
Flood, Cumberland
- When
- April 1, 12:00 AM EST to 11:30 PM EST
- Where
- Cumberland County, 1.73 mi WSW of Vineland Arpt to 2.16 mi WSW of Vineland Arpt
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.510, -75.080
The runoff from waves of heavy precipitation caused minor flooding along the Maurice River from the evening of March 31st to the early morning of April 2nd. The Maurice River at Norma was above its 4 foot flood stage from 745 p.m. EDT on March 31st through 1230 a.m. EDT on April 2nd, and it crested at 4.06 feet at 945 a.m. EDT on April 1st. Event precipitation totals included 3.30 inches in Vineland, 3.13 inches in Upper Deerfield Township, 3.12 inches at Seabrook Farms, and 2.85 inches at the Millville Airport.
Flood, Somerset
- When
- April 1, 12:00 AM EST to 3:35 PM EST
- Where
- Somerset County, 1.06 mi S of Griggstown to 0.74 mi SSE of Griggstown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.435, -74.620
The runoff from waves of heavy precipitation caused minor to moderate flooding along the Millstone River that lasted through the night of March 31st and persisted at Griggstown into the late afternoon of April 1st. The flooding forced the closure of the Griggstown Causeway and Blackwells Mills Road across the Millstone River as well as sections of Millstone River Road in Franklin and Montgomery Townships. Moderate flooding occurred along the Millstone River at Griggstown, and it was above its 10 foot flood stage from 145 a.m. EDT on March 30th through 435 p.m. EDT on April 1st. It crested at 13.78 feet at 1145 p.m. EDT on March 30th. Event precipitation totals included 3.48 inches in Franklin Township, 3.30 inches in Blackwells Mills, 3.28 inches in Hillsborough Township, 2.99 inches in Montgomery Township, 2.78 inches in Bridgewater Township, and 2.43 inches at the Somerville Airport.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, April 1 to 30, 2014$10 million · 24 events
- Flash Flooding and Flood in Missouri, April 1 to 3, 2014$77,000 · 1.75 in hail · 67 events
- Drought in Texas, April 1 to 30, 2014$88,000 · 31 events
- Drought in New Mexico, April 1 to 30, 201440 events
- Hail and Damaging Wind in Texas, April 1, 2014$50,000 · 2.5 in hail · 4 events
- Drought in Oklahoma, April 1 to 30, 201437 events
- Drought in Texas, April 1 to 30, 201424 events
- Drought in Texas, April 1 to 30, 201420 events
- Drought in Kansas, April 1 to 30, 201419 events
- Drought in Nebraska, April 1 to 30, 201419 events
- Drought in Texas, April 1 to 30, 201418 events
- Drought in New Mexico, April 1 to 30, 201415 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 509909, 509910, 509913, 509914.